# SDR I5EA2021071300001

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N737KT
- Make and model: Boeing 737-86N
- Aircraft serial: 28619
- Aircraft time: 60,835 hours, 28,716 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: Smoke
- Location: Control Column
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FROM F/O YOKE FROM THE TOP LEFT SIDE, CREW COULD SMELL AND SEE SMOKE. SMOKE CONTINUED AT LEVEL FLIGHT @ 11000' AFTER DESCENDING TO 50000' SMOKE WENT AWAY, SMOKE SMELL STILL IN COCKPIT-TROUBLESHOOTING FOUND FIRST OFFICERS MEMORY REMINDER BACKLIGHT CAUSE AND CIRCUIT BREAKER POPPED. REMOVED AND REPLACED F/O MEMORY REMINDER IAW AMM 33-11-00. OPS CHECK GOOD. PLACARD REMOVED. THIS CLEARS DMI 2107048 SAM-027 CLEARED. MXC NOTIFIED.
